# SDR P5CA0000341

- Difficulty date: October 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE SKIN NOT SMOOTH AT BS 1826 TO BS 1837 BETWEEN 542L AND 543L.  PAINT REMOVED NDT INSPECTED AND NO CRACKS NOTED, AREA RESTORED PER SRM 51-40-01 AND PAINTED.
